Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


swollen legs and feet
Sep 21, 2012

Is swollen legs and feet one of the sides effects of taking tribuss

Response from Dr. Henry

Tribuss (Atripla in US-containing efavirenz, FTC, and tenofovir) can sometimes contribute to kidney problems (usually due to the tenofovir) so you need to be seen by your HIV doctor of an assessment of kidney, liver, heart, nutrition, any possible mechanical obstruction of lymph/blood flow in the abdomen or other conditions that can cause swelling of the legs. KH



Previous
high cd4s/moderately high viral load
Next
Hair loss on head

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement